MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 144700-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Restenosis (4576)
Date of Event 01/31/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformities or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 6.0 x 150mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2023, a restenosis of treated vessel (target vessel) was identified.It was reported as possibly related to the device and not related to the procedure.It was reported as target lesion related and required percutaneous intervention.The patient attended the office on (b)(6) 2023 with recurrent pain in both legs.A computed tomography angiography (cta) was completed four days before on (b)(6) 2023 and identified severe stenosis in both legs.On (b)(6) 2023, a left leg (non study leg) angiogram and intervention was completed.On the (b)(6) 2023, the patient returned for a right leg (target leg) angiogram as well as intravascular ultrasound (ivus) which revealed the existing stents were patent with some hyperplastic tissue within the lumen of the stent.Angioplasty of the entire femoral-popliteal segment was completed with good result.The proximal profunda femoral artery had an occlusion, which was also treated with angioplasty as well as the distal common femoral artery with good result.The intervention on (b)(6) 2023 involved pta of the common femoral proximal popliteal segment.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.
 
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention and leg pain/claudication are listed in the biomimics 3d instructions for use and are known patient effects of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.Section b.5.Was updated to reflect the information reported by the site., d.3.And g.1.Reflect the block 5 site address previously unit 11 galway technology park on the initial report, g.6.And h.11.Were updated to reflect the report type (follow-up report 01) and the sections updated in this follow-up report.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6) 2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 6.0 x 150mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6) 2023, a restenosis of treated segment (target lesion) was identified.It was reported as possibly related to the device and not related to the procedure.It was reported as target lesion related and required percutaneous intervention.The patient attended the office on (b)(6) 2023 with recurrent pain in both legs.A computed tomography angiography (cta) was completed four days before on (b)(6) 2023 and identified severe stenosis in both legs.On (b)(6) 2023, a left leg (non study leg) angiogram and intervention was completed.On the (b)(6) 2023, the patient returned for a right leg (target leg) angiogram as well as intravascular ultrasound (ivus) which revealed the existing stents were patent with some hyperplastic tissue within the lumen of the stent.Angioplasty of the entire femoral-popliteal segment was completed with good result.The proximal profundofemoral artery had an occlusion, which was also treated with angioplasty as well as the distal common femoral artery with good result.The intervention on (b)(6) 2023 involved pta of the common femoral proximal popliteal segment.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.Veryan received additional information on this event on (b)(6) 2024.The event description was updated by the site from restenosis of treated vessel (target vessel) to restenosis of treated segment (target lesion).
 
Additional Manufacturer Narrative
Additional information was received, event reassessed to non-reportable.The clinical events committee (cec) determined this to be not related to the device.The event does not meet the criteria of a customer feedback and has been categorised as cancelled.It does not meet reportable event criteria but a mdr supplemental is required.Section b.5.Was updated with additional information received, section g3 was updated, sections g.6.And h.2.Were updated to reflect the report type (follow-up 02) and reason, and section h.11.Was updated to reflect the sections changed in this report.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study.On the (b)(6)2022, the patient was implanted with one biomimics 3d (bm3d) stent, a 6.0 x 150mm stent which was used to treat a denovo lesion of the superficial femoral artery (sfa) middle third to distal third in the right leg.A contralateral approach was used and the lesion was prepared using pre-dilation with percutaneous transluminal angioplasty (pta) balloon and atherectomy.The treated segment was also post-dilated with pta.The site reported that on (b)(6)2023, a restenosis of treated segment (target lesion) was identified.It was reported as possibly related to the device and not related to the procedure.It was reported as target lesion related and required percutaneous intervention.The patient attended the office on (b)(6)2023 with recurrent pain in both legs.A computed tomography angiography (cta) was completed four days before on (b)(6)2023 and identified severe stenosis in both legs.On (b)(6)2023, a left leg (non-study leg) angiogram and intervention was completed.On the (b)(6)2023, the patient returned for a right leg (target leg) angiogram as well as intravascular ultrasound (ivus) which revealed the existing stents were patent with some hyperplastic tissue within the lumen of the stent.Angioplasty of the entire femoral-popliteal segment was completed with good result.The proximal profundofemoral artery had an occlusion, which was also treated with angioplasty as well as the distal common femoral artery with good result.The intervention on (b)(6)2023 involved pta of the common femoral proximal popliteal segment.It was reported as a target lesion revascularisation (tlr) and target vessel revascularisation (tvr).The patient outcome was reported as resolved/recovered and the device remains implanted.Veryan received additional information on this event on (b)(6)2024.The event description was updated by the site from restenosis of treated vessel (target vessel) to restenosis of treated segment (target lesion).On (b)(6)2025 at the safety monitoring review (smr) meeting the clinical events committee (cec) adjudication of the event was reviewed which determined that this was not related to the device.The event does not meet the criteria of a customer feedback and has been categorised as cancelled.It does not meet reportable event criteria but a mdr supplemental is required.

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
block 5
parkmore east business park
galway, H91 V 0TX
EI  H91 V0TX
Manufacturer Contact
alan mcdonagh
block 5
parkmore east business park
galway, H91 V-0TX
EI   H91 V0TX
MDR Report Key16785429
Report Number3011632150-2023-00053
Device Sequence Number17523525
Product Code NIP
UDI-Device Identifier05391526850510
UDI-Public(01)05391526850510(17)230929(11)220228(10)0000136474
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/29/2023
Device Model Number144700-12
Device Catalogue Number144700-12
Device Lot Number0000136474
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2023
Supplement Date Received by Manufacturer02/02/2024
02/24/2025
Initial Report FDA Received Date04/21/2023
Supplement Report FDA Received Date02/28/2024
03/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight128 KG
Patient EthnicityNon Hispanic
Patient RaceWhite